# SDR USAA2009112593230

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 54,183 hours, 36,479 cycles
- Engine: Cfmint CFM563B2
- Engine time: 48,080 hours, 33,923 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 724465
- Condition: Flamed Out
- Location: Nr 2
- Part time: 48,080 hours, 33,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLT 1019 - MHT TO CLT - EMERGENCY LANDING - ON TAKEOFF THE NR 2 ENGINE HAD A COMPRESSOR STALL AND THE AIRCRAFT RETURNED TO MHT. AN EMERGENCY WAS DECLARED, EMERGENCY VEHICLES WERE DISPATCHED. THE AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT. REPLACED NR 2 ENGINE IAW JOB CARD 03L50671003.
